# SDR REXA2016032400466

- Difficulty date: March 24, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS GOUGES & CORROSION IN MULTIPLE AREAS, STATION 409+128 - 559+80.  BLENDED CORROSION IAW SRM 52-21-06 ALODINED & BLENDED AREA IAW CRJ200 51-21-11 TR5, 3.6 EVALUATION DONE.  R & R WITH NEW TRACK IAW AMM 53-01-11.
